advertisement
Question
Posted by: Anonymous | 2009/06/03

sleepy

Had Historectomy 3 months ago. I am fine. Lately want to sleep all the time- tablets taking-deparoc, vit b.(morning) slow mag, calcium and 1 tripilene (evening) Cant keep my eyes open until lunch time

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anonymous
The only medication that can make you so sleepy is the trepilene in the evening ( it works for 12 hours) - try taking it early in the evening at about 18h00. Also ask your doctor to check your blood count - you may be slightly anemic due to the hysterectomy.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement